Bibliographic Details
Title: |
Series Solutions of Delay Integral Equations via a Modified Approach of Homotopy Analysis Method. |
Alternate Title: |
الحلول المتدلدلة للمعادلات التكاملية التباطؤية باستخدام أسلوب معدل لطريقة التحليل الهوموتوبي. |
Authors: |
Huseen, Shaheed N.1 shn_n2002@yahoo.com, Tayih, Ali S.1 |
Source: |
Iraqi Journal of Science. 2021, Vol. 62 Issue 11, p4006-4018. 13p. |
Subject Terms: |
*NONLINEAR integral equations, *HOMOTOPY groups, *MATHEMATICAL functions, *INFINITE groups, *EXPONENTIAL sums |
Abstract: |
In this paper, the series solutions of a non-linear delay integral equations are considered by a modified approach of homotopy analysis method (MAHAM). We split the function f(x) into infinite sums. The outcomes of the illustrated examples are included to confirm the accuracy and efficiency of the MAHAM. The exact solution can be obtained using special values of the convergence parameter. [ABSTRACT FROM AUTHOR] |
|
Copyright of Iraqi Journal of Science is the property of Republic of Iraq Ministry of Higher Education & Scientific Research (MOHESR) and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users may print, download, or email articles for individual use. This abstract may be abridged. No warranty is given about the accuracy of the copy. Users should refer to the original published version of the material for the full abstract. (Copyright applies to all Abstracts.) |
Database: |
Academic Search Complete |